# SDR WWMA9500084

- Difficulty date: November 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312AE
- Make and model: Saab 340B
- Aircraft serial: 340B312
- System (JASC): 3425 · Integrated Flight System
- Part: Dpu
- Part number: 6227713004
- Condition: Failed
- Location: Lt Avionics
- Part time: 6,180 hours
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

AFTER TAKEOFF, THE CREW SMELLED ELECTRICAL SMOKE.  THE CAPTAINS EADI SCREEN WENT BLANK AND THE SMOKE STOPPED WHEN THE LEFT AVIONICS WAS SWITCHED OFF.  THE AVIONICS SMOKE LIGHT ON THE ANNUNCIATOR PANEL DID NOT ILLUMINATE.  THE AIRCRAFT RETURNED TO FIELD WITHOUT INCIDENT.  UPON INVESTIGATION MAINTENANCE FOUND THE LEFT DIGITAL PROCESSING UNIT, DPU FAILED.  REPLACED LEFT DPU, EFIS SCREEN AND THE AVIONICS RACK FILTER.  AIRCRAFT RELEASED FOR SERVICE.
